# SDR U972009F00000

- Difficulty date: April 6, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N3006
- Make and model: Doug DC3
- Aircraft serial: 42961
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part serial: 42961
- Condition: Cracked
- Location: Center Wing
- Part time: 12,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS APPROX 4 INCHES IN LENGTH WERE DETECTED VISUALLY ON THE UPPER RETURN OF CTR WING RIBS AT STA 42 LT AND RT.  MDG SB NR 228 AND SRM (TO 1C-47-3) SPECIFICALLY DESCRIBES ACCEPTABLE REPAIRS FOR THIS LOCATION ON THIS RIB.  SUPP INSP DOCUMENT DOES NOT GIVE GUIDANCE ON THE INSPECTION OF THIS AREA OF WING STRUCTURE.
